R Balasubramanian ; K Ramachandra - Proof of some conjectures on the mean-value of Titchmarsh series-II

hrj:121 - Hardy-Ramanujan Journal, January 1, 1991, Volume 14 - https://doi.org/10.46298/hrj.1991.121
Proof of some conjectures on the mean-value of Titchmarsh series-II

Authors: R Balasubramanian ; K Ramachandra

In this paper, we give lower bounds for $\int_0^H \vert F(it)\vert^k\,dt$, where $k=1$ or $2$ and $F(s)$ is a Dirichlet series of a certain kind. Since the conditions on $F(s)$ are relaxed, the bounds are somewhat smaller than those obtained previously.


Volume: Volume 14
Published on: January 1, 1991
Submitted on: March 3, 2015
Keywords: [MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 36 times.
This article's PDF has been downloaded 54 times.